# SDR VNAA20240214006

- Difficulty date: January 10, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Bs 565-669 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL BWT FS 565 TO FS: 669.40 OF STGR15R SIDE SEAT RAILS BWT FS 565 TO FS: 669.40 OF STGR 15R (3EAS) ARE OUT OFF LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02 NOTE 1. THEREFORE SIDE SEAT RAILS BWT FS: 565 TO FS: 669.40 OF STGR 15R (3EAS) WERE REPLACED PER CRJ-900 AMM 53-00-49
